Posted by: E | 2011-08-05


Hi Doc. I am a 28 yr old male.I have been using Oratane for 3 weeks now. THe dosage is 2x20mg daily. My acne (only in neck area) has gotten worse as was expected from just after the 1st week.Dryness of skin has also happened as expected, I moisturise daily both face and neck. How long does it normally take for the acne to start getting better and for me to see a visble improvement. I also go to gym weekly, can Oratane cause muscle injuries to occur more regularly and more severe. Will the taking of cholesterol medicine have an effect on the effectiveness of the Oratane?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Oratane's effect differ from person to person, as well as the severity of the acne. Be patient and I think within four weeks, you will see dramatic results. Yes, Oratane can cause sore and stiff limbs and extend the period of recovery from muscle injuries. Consult your doctor and inform him/her of the exact medication that you are taking, as Oratane in combination with anti-lipid medication can cause liver failure.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.